# SDR DXTR2023082401

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,116 hours, 2,665 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 820173103
- Part serial: 1551215489
- Condition: Detached
- Location: Zone 600
- Part time: 4,116 hours, 2,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2-EACH RIGHT WING FUEL TANK FUEL CHECK VALVE DETACHED FROM MOUNT.
